# SDR AALA20110124AFW02

- Difficulty date: January 24, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 94,091 hours, 17,808 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T105712
- Condition: Corroded
- Location: Fuselage
- Part time: 94,090 hours, 17,808 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FUSELAGE FRAME AT STATION 977 BETWEEN WATERLINES 183 TO 187 OUTER CHORDS CORRODED.  ACCOMPLISHED NESTED STEEL ANGLE REPAIR PER EA B767-53-014905.
